# SDR 2007FA0000572

- Difficulty date: May 25, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N808FS
- Make and model: Cessna T210M
- Aircraft serial: 21061586
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Part number: S16751
- Condition: Broken
- Location: Rudder Pedal
- Part time: 2,721 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING RUN UP OF AIRCRAFT DURING ANNUAL INSPECTION IT WAS NOTICED THAT PILOT RT RUDDER PEDAL HAD AN UNUSUAL FEEL WHILE BRAKING.  DURING THE INSPECTION OF THE RUDDER PEDALS IT WAS FOUND THT THE EACH OF THE PILOT SIDE S1675-1 RUDDER IB BEARING HALF HAD BROKEN INTO SEVERAL PARTS.  THE S1675-1 BEARING HALFS ARE CONSTRUCTED OF PLASTIC, AND THE LIKELY REASON FOR BREAKING WOULD BE DUE TO THE AGING AND EMBRITTLEMENT OF THE PLASTIC.  I WOULD RECOMMEND THAT THE BEARINGS BE CONSTRUCTED OF A MATERIAL OTHER THAN PLASTIC, OF HAVE A PART REPLACEMENT INTERVAL BEFORE BREAKAGE COULD OCCUR.  (K)
